Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Knee pain causing difficulty in sitting crisscross and with butt on ankles. Arthritis?

I find there are several yoga poses I m unable to do, because of pain in my knees. I can t sit criss cross (it would be fine if I could keep my feet pressed against each other, but folding them under my legs causes knee pain ). I also can t sit with my butt on my ankles (again knee pain prevents me from getting my knees to bend that far). I am a 48 year old woman. Could it be arthritis? I don t seem to have any other issues regarding joints.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
Dear Jkeller
Welcome to Healthcaremagic
Knee pain may be due many reasons. You mentioned you are 48 years women. You menstrual period may have stopped recently. Before few years and after menopause, there is degeneration of bones and joints in female. You pain in knee may be due osteoarthritis. you dint mention your weight. Even overweight may cause stress in knee joint and cause degeneration of knee joints. Certain posture in yoga is not advised for knee joint patient. you should prevent those posture consulting with Yoga specialist. If you doubt, i advise you to do some investigation knee joint x-ray and blood examination of uric acid level. It may figure out your cause. Then accordingly you can continue yoga with some Ayurvedic herbal medicines for same

Take care
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor